# SDR CALA2017040700914

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 90,120 hours, 9,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT EICAS MESSAGE ON RECALL. EMERG LIGHTS OPERATIONAL TEST GOOD PER AMM 33-51-00. EICAS NOT ILLUMINATED ON RECALL.
